# SDR UALA2013042602913

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .407 DIAMETER HOLE AT APPROX RBL 60 WEB.  REMOVED AND REPLACED BS 324 WEB FROM RBL 31 TO RBL 69 IAW DWG 141N2930 AND SRM 51-40-02.
